Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    6
  • views
    3961

Day 35

alfie1983

215 views

Been a week since my last post, the increse in dose has caused my lips to dry loads but im on top of it most the time. The only time its really bad is first thing in the morning, they are so sore and dry!

Skin is looking better, getting dry patches on my face and I found one on my arm. My hair is not as dry as it was a few weeks back, I am conditioning everyday.

I get small spots on the back of my arms does the roaccutane clear them up as well?

Very tired again, I get home from work and just want to go to sleep. Going to the gym is really hard work, still going though!

Hope everyone is okay and enjoying clearer skin.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×